Alert archive / Florida / River Flood Warnings in 2018

River Flood Warning 53, NWS Mobile, AL

December 27, 2018Okaloosa County, Santa Rosa County, Florida; Covington County, Escambia County, Alabama

NWS Mobile, AL issued this river flood warning at Dec 27, 2018, 6:57 PM CST for Okaloosa County, Santa Rosa County, Florida; Covington County, Escambia County, Alabama. It took effect at Dec 29, 2018, 3:00 PM CST. It was in force for .

The area

The outline as issued.

The facts

Issued
Dec 27, 2018, 6:57 PM CST (00:57 UTC)
In effect from
Dec 29, 2018, 3:00 PM CST
Expired
Dec 28, 2018, 10:41 AM CST
In force
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Covington County, AL, Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 88 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River (AL) near Baker (BAKF1). The gauge peaked at 11.17 ft at Dec 29, 2018, 9:00 AM CST.

actionminormoderate5101512/2812/29
Action stage
6 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02370000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

847 
WGUS44 KMOB 280057
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
657 PM CST Thu Dec 27 2018



...The National Weather Service in Mobile has issued a flood warning for the 
following river in Alabama...Florida... 

  Blackwater River Near Baker affecting Covington...Escambia...Okaloosa and 
  Santa Rosa Counties.

.Ongoing heavy rainfall is forecast to continue and as a result...river
levels are forecast to rise and a flood warning is now in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC039-053-FLC091-113-290056-
/O.NEW.KMOB.FL.W.0053.181229T2100Z-181230T1851Z/
/BAKF1.1.ER.181229T2100Z.181230T0600Z.181230T1251Z.UU/
657 PM CST Thu Dec 27 2018

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Blackwater River Near Baker
* From Saturday afternoon until Sunday afternoon
* At 6 PM Thursday the stage was...3.1 feet. 
* Minor flooding is forecast 
* Flood stage is 11 feet. 
* Forecast to rise above flood stage by Saturday afternoon and continue to rise 
  near 11.4 feet by early Sunday morning. The river will fall below flood stage 
  by Sunday afternoon.
* At 9.5 feet...Kennedy and Peaden Bridges are flooded upstream.
* At 11 feet...Minor flooding of secondary roads and lowlands from Baker to 
  just downstream of Baker.

&&

LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
 3070 8690 3082 8675                  

$$
1 follow-up statement
616 
WGUS84 KMOB 281642
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1041 AM CST Fri Dec 28 2018
 

...The flood warning is cancelled for the following river in Alabama...
Florida...
 
  Blackwater River Near Baker affecting Covington...Escambia...Okaloosa and 
  Santa Rosa Counties.

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC039-053-FLC091-113-281711-
/O.CAN.KMOB.FL.W.0053.000000T0000Z-181230T1851Z/
/BAKF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1041 AM CST Fri Dec 28 2018

The Flood Warning is cancelled for
  The Blackwater River Near Baker
* until Sunday afternoon.
* At 10 AM Friday the stage was 3.8 feet. 
* Flood stage is 11 feet.
* At 9.5 feet...Kennedy and Peaden Bridges are flooded upstream.

&&

LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
 3070 8690 3082 8675                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 27, 6:03 PM CST, 54 minutes earlier.

Area forecast discussion, Dec 27, 6:03 PM CST, 54 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
603 PM CST Thu Dec 27 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...Line of heavy rain and storms continues to slowly
push east across the area this evening. Widespread rain showers
will continue to slide inland across the entire area ahead of the
main line of storms. IFR ceilings expected tonight with periods
of LIFR conditions possible overnight. Southerly wind gusts of
20-25 knots will continue through 06Z. 07/mb

&&

.PREV DISCUSSION... /issued 416 PM CST Thu Dec 27 2018/

NEAR TERM /Now Through Friday/...The biggest concern for later this
afternoon and early tonight will be the threat of flooding
generally over western sections of the forecast area, especially
over most locations in southeast MS stretching east into parts of
Washington and Choctaw counties in AL. Further east flooding will
still be a concern overnight and early Fri generally west of a
line stretching from just east of Camden in Al to Navarre in
Northwest FL. Rainfall totals from 4 to 6 inches with locally
higher amounts will be possible generally north of a line
stretching from Camden AL to south of Leakesville in MS and 3 to 4
inches further east over most inland areas over southwest AL and
NWFL, and 2 to 3 inches closer to the coast. As a result a Flash
Flood Watch continues for much of the forecast area though noon
Fri. As the heavier rains spread further east overnight and early
Fri areas to the west will likely be removed from the watch
possibly before noon on Fri.

As for severe weather the threat still remains minimal with maybe an
isolated severe thunderstorm generally over the western half of the
forecast area through late this evening. The better forcing in the
low to mid levels of boundary layer and surface based instability
will decrease later this evening and overnight limiting the threat
for severe weather even more late tonight and early Fri. During the
day a marginal risk for severe weather will still exist for most
locations in the forecast area occurring mostly during the daylight
hours on Fri when better heating near surface develops.

The main upper short wave trough well to the west over the central
plains will lift northeast late tonight and on Fri leaving the north
central gulf region and forecast area in a warm moist humid pattern
through Fri afternoon. As result some fog will likely form near the
coast and just offshore this evening and overnight.

Temperatures will continue to be well above seasonal norms with lows
ranging from the low to mid 60s for most areas tonight followed by
highs Fri ranging from the upper 60s to lower 70s for most areas
including the immediate coast.

For now a high risk for rip currents and heavy surf will continue
through Fri afternoon. 32/ee

SHORT TERM /Friday night Through Sunday night/...Friday night into
early Saturday, a mid level shortwave heads northeast on the
backside of an upper ridge stretching north along the Eastern
Seaboard. This exiting energy pushes a cold front south of the
northern Gulf coast before stalling. Best chance of rain shifts
south of the coast with the front. Cooler air moves south over the
forecast area Friday night, bringing overnight lows ranging from
upper 40s north to around 60 along the coast Friday night.

As Saturday progresses through Saturday night, shortwave energy in
the base of an upper trough over the Plains begins to swing east
and organize. Southerly flow on the west side of an 850mb ridge
stretching west over the Gulf of Mexico increases in response to a
tightening pressure gradient and isentropic upglide over the
stalled boundary brings a return of rain and a few embedded
thunderstorms to the forecast area beginning Saturday. Temps
continue to see the effects of the cooler air that has moved over
the area, with highs Saturday ranging from upper 50s north to low
70s southeast, lows around 50 north to low 60s along the coast
Saturday night.

Sunday through Sunday night, guidance is advertising a warm front
organizing along the northern Gulf coast late Saturday night into
Sunday, and depending upon the guidance, either pushing a warm
front inland (ECMWF and GFS) or it remaining along the coast
(NAM). Enough instability may bring some severe weather. If the
front moves inland, we have a surface based severe weather, with
damaging winds and a tornado or two possible. If the front remains
along the coast, another round of rain issues over land area is
likely with any surface base strong to severe storms remaining
over unprotected Gulf waters. In either case, upper level
support is limited over the forecast area, remaining well north of
the forecast area, helping to limit the chances of strong to sever
weather. At this point, with a wide range of possible solutions,
will highlight here until guidance converges.
/16

LONG TERM /Monday Through Thursday/...Another round of shortwave
energy moves the Plains upper trough, bringing another round of
rain to the area. The ECMWF is advertising a slower passage and
longer period of rain lasting into Thursday. The GFS is more
progressive, ending the rain with a strong cold frontal passage
Wednesday afternoon. Have went with a blended approach for this
package, with the GFS ensembles leaning towards a slower frontal
passage as the decider. /16

MARINE...A strong east to southeast wind flow will continue
through this afternoon then become mostly south and slowly diminish
through Fri morning as a weak frontal boundary approaches from the
north. Hazardous conditions for small craft will continue over the
marine area through tonight with the moderate to strong onshore
flow. A light to moderate northerly flow will develop late Friday
into Friday night as the front moves off the coast and stalls. A
light southerly flow will redevelop by Sun as the weak frontal
boundary shifts north. Areas of fog, possibly reducing visibilities
to less than one nautical mile, will continue to form through
tonight then gradually lift after sunrise on Fri. As a result a
Dense Fog Advisory may be needed for the near shore waters
tonight and early Fri. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 6 PM CST this evening for ALZ051>060-261>266.

     Flash Flood Watch through Friday morning for ALZ051>057-059-
     261>266.

     High Rip Current Risk through late Friday night for ALZ265-266.

     High Surf Advisory until 6 PM CST Friday for ALZ265-266.

FL...Wind Advisory until 6 PM CST this evening for FLZ201>206.

     Flash Flood Watch through Friday morning for FLZ201>204.

     High Rip Current Risk through late Friday night for FLZ202-204-
     206.

     High Surf Advisory until 6 PM CST Friday for FLZ202-204-206.

MS...Wind Advisory until 6 PM CST this evening for MSZ067-075-076-078-
     079.

     Flash Flood Watch through Friday morning for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 9 AM CST Friday for GMZ670-675.

     Gale Warning until 6 PM CST this evening for GMZ631-632-650-655-
     670-675.

     Small Craft Advisory until 6 AM CST Friday for GMZ631-632-650-
     655.

     Small Craft Advisory until midnight CST tonight for GMZ630-
     633>636.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 27, 9:25 AM CST, 9 hours 32 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
925 AM CST Thu Dec 27 2018

ALZ265-266-FLZ202-204-281530-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
925 AM CST Thu Dec 27 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Wind Advisory.
   Flash Flood Watch.

A few severe storms are possible into this afternoon and perhaps
carrying over into the evening, mainly west of a line from Camden
Alabama to Pensacola Florida. Brief strong wind gusts are possible
in and near storms. A brief tornado occurrence cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Flash Flood Watch.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-281530-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George-
925 AM CST Thu Dec 27 2018

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.
   Flash Flood Watch.

A few severe storms are possible into this afternoon and perhaps
carrying over into the evening, mainly west of a line from Camden
Alabama to Pensacola Florida. Brief strong wind gusts are possible
in and near storms. A brief tornado occurrence cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ058-060-FLZ205-281530-
Crenshaw-Covington-Okaloosa Inland-
925 AM CST Thu Dec 27 2018

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for south central Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.

Heavy rains will spread slowly west to east over the area late this
afternoon and overnight. Localized flooding is possible over low
lying and urban areas subject to poor drainage from excessive storm
water. Minor river flooding is also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heavy rain could linger into Friday morning, bringing the potential
of localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ206-281530-
Okaloosa Coastal-
925 AM CST Thu Dec 27 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Wind Advisory.

Heavy rains spread slowly west to east over the area late this
afternoon and overnight. Localized flooding is possible over low
lying and urban areas subject to poor drainage from excessive storm
water. Minor river flooding is also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   High Rip Current Risk.

Heavy rain could linger into Friday morning, bringing potential of
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-281530-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
925 AM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

GMZ650-655-281530-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
925 AM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

GMZ670-675-281530-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
925 AM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

In the hours before

Special weather statement, Dec 27, 3:49 PM CST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
349 PM CST THU DEC 27 2018

ALZ051>053-MSZ067-272245-
Clarke AL-Choctaw AL-Washington AL-Wayne MS-
349 PM CST THU DEC 27 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN WASHINGTON...NORTHWESTERN CLARKE
AND WAYNE COUNTIES UNTIL 445 PM CST...

At 349 PM CST, the strong thunderstorms were located along a line
extending from near Sable to 7 miles south of De Soto to 7 miles
south of Mill Creek, and moving northeast at 60 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Waynesboro, Butler, Clara, Lisman, Silas, Coffeeville, Pennington,
Gilbertown and Toxey.

LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
      3228 8802 3217 8801 3214 8804 3209 8805
      3205 8812 3201 8811 3199 8807 3195 8812
      3194 8810 3172 8803 3146 8894 3182 8894
      3185 8865 3190 8847 3231 8842
TIME...MOT...LOC 2149Z 236DEG 50KT 3223 8867 3187 8869 3159 8891
Special weather statement, Dec 27, 4:12 PM CST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
412 PM CST THU DEC 27 2018

MSZ067-075-076-272300-
Perry MS-Greene MS-Wayne MS-
412 PM CST THU DEC 27 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHERN PERRY...SOUTHERN WAYNE AND NORTHWESTERN GREENE
COUNTIES UNTIL 500 PM CST...

At 412 PM CST, the strong thunderstorms were located along a line
extending from 6 miles east of Sunrise to 7 miles west of New Augusta
to Mclaurin to near Rock Hill, and moving east at 50 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Richton, Beaumont, New Augusta and Buckatunna.

LAT...LON 3139 8914 3144 8902 3143 8894 3146 8894
      3160 8846 3135 8854 3115 8883 3109 8915
TIME...MOT...LOC 2212Z 255DEG 43KT 3130 8911 3122 8916 3117 8922 3111
8932
Special weather statement, Dec 27, 4:36 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
436 PM CST THU DEC 27 2018

ALZ053-054-272315-
Clarke AL-Wilcox AL-
436 PM CST THU DEC 27 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CLARKE AND WESTERN WILCOX COUNTIES UNTIL 515 PM CST...

At 436 PM CST, the strong thunderstorm was located 5 miles southwest
of Putnam, or 12 miles southeast of Butler, moving east at 45 mph.

Wind gusts of 45 to 55 mph will be possible with this storm.

Locations impacted include...
Thomasville, Pine Hill and Yellow Bluff.

LAT...LON 3219 8740 3183 8741 3183 8750 3181 8750
      3181 8752 3178 8805 3191 8810 3193 8805
      3194 8807 3192 8809 3195 8812 3197 8809
      3195 8808 3199 8807 3199 8767 3201 8762
      3213 8762 3213 8752 3216 8752
TIME...MOT...LOC 2236Z 248DEG 41KT 3195 8808
Special weather statement, Dec 27, 5:01 PM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Mobile AL
501 PM CST THU DEC 27 2018

ALZ051>055-261-262-MSZ067-075-076-079-280000-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Choctaw AL-
Washington AL-Mobile Inland AL-Perry MS-Greene MS-Wayne MS-George MS-
501 PM CST THU DEC 27 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MONROE...SOUTHWESTERN CHOCTAW...NORTHWESTERN
MOBILE...NORTHWESTERN BALDWIN...WASHINGTON...CLARKE...SOUTHERN
WILCOX...NORTHEASTERN GEORGE...CENTRAL PERRY...SOUTHEASTERN WAYNE AND
GREENE COUNTIES UNTIL 600 PM CST...

At 500 PM CST, the strong thunderstorms were located along a line
extending from Surginer to Wiggins, and moving southeast at 30 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Jackson, Thomasville, Citronelle, Camden, Grove Hill, Chatom,
Leakesville, Chunchula, Wagarville, Saint Stephens, Leroy, Gulfcrest,
Deer Park, Whatley, Tibbie, Beaumont, Pine Hill, Mount Vernon,
Calvert and New Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3117 8915 3200 8808 3199 8767 3201 8762
      3206 8762 3203 8697 3084 8818 3106 8915
TIME...MOT...LOC 2300Z 302DEG 27KT 3206 8770 3086 8913
Local storm report, Dec 27, 6:36 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
636 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      WAYNESBORO              31.68N 88.64W
12/27/2018                   WAYNE              MS   EMERGENCY MNGR

            NUMEROUS FLOODED STREETS IN WAYNESBORO
            (INCLUDING WAYNE, SOUTH, COURT, AND BLANKS
            AND HOGAN STREETS).

&&

MB
Local storm report, Dec 27, 6:46 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
646 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     FLASH FLOOD      5 W PIAVE               31.40N 88.83W
12/27/2018                   GREENE             MS   EMERGENCY MNGR

            NUMEROUS REPORTS OF FLOODED ROADS (PIAVE
            CHURCH, MANNING HILL, AND UNION ROADS) IN
            THE SAND HILL AND PIAVE AREAS OF GREENE
            COUNTY. SOME ROADS CLOSED DUE TO FLOODING.

&&

MB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 7:40 AM CSTSpecial Weather StatementMOBEscambia, Santa Rosa50 min
Dec 28, 8:23 AM CSTSpecial Weather StatementMOBOkaloosa, Santa Rosa52 min
Dec 28, 9:17 AM CSTSpecial Weather StatementMOBOkaloosa43 min
Dec 28, 9:22 AM CSTSevere Thunderstorm WarningMOBOkaloosa38 min
Dec 28, 9:27 AM CSTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr
Dec 28, 9:32 AM CSTSevere Thunderstorm WarningMOBOkaloosa20 min
Dec 28, 1:15 PM CSTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr
Dec 27, 6:32 PM CSTFlash Flood WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox6 hr
Dec 27, 6:59 PM CSTSpecial Weather StatementMOBClarke46 min
Dec 27, 7:00 PM CSTRiver Flood WarningMOBBaldwin16 hr
Dec 27, 7:05 PM CSTAreal Flood AdvisoryMOBButler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 1 more3 hr
Dec 27, 8:24 PM CSTRiver Flood WarningMOBDallas, Monroe, Wilcox13 days
Dec 27, 8:24 PM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox15 days
Dec 27, 8:39 PM CSTFlash Flood WarningMOBChoctaw6 hr
Dec 27, 10:02 PM CSTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox3 hr
Dec 28, 12:29 AM CSTFlash Flood WarningMOBChoctaw, Clarke, Washington3 hr
Dec 28, 2:13 AM CSTMarine Dense Fog AdvisoryMOB16 hr
Dec 28, 2:28 AM CSTSpecial Weather StatementMOBChoctaw47 min
Dec 28, 2:30 AM CSTSevere Thunderstorm WarningMOBChoctaw45 min
Dec 28, 2:47 AM CSTTornado WarningMOBWashington28 min
Dec 28, 3:08 AM CSTSpecial Weather StatementMOBClarke37 min
Dec 28, 3:13 AM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington19 min
Dec 28, 3:28 AM CSTFlash Flood WarningMOBChoctaw, Clarke, Washington, Wilcox3 hr
Dec 28, 4:12 AM CSTFlash Flood Warning EmergencyMOBChoctaw3 hr
Dec 28, 4:45 AM CSTSevere Thunderstorm WarningMOBMobile, Washington45 min
Dec 28, 4:52 AM CSTAreal Flood AdvisoryMOBMobile, Washington3 hr
Dec 28, 5:20 AM CSTSpecial Weather StatementMOBMobile40 min
Dec 28, 5:51 AM CSTSpecial Marine WarningMOB84 min
Dec 28, 5:54 AM CSTSpecial Weather StatementMOBBaldwin, Mobile66 min
Dec 28, 6:04 AM CSTSpecial Weather StatementMOBMonroe41 min
Dec 28, 6:25 AM CSTAreal Flood WarningMOBChoctaw, Washington6 hr
Dec 28, 6:28 AM CSTFlash Flood WarningMOBClarke, Wilcox3 hr
Dec 28, 8:38 AM CSTSpecial Marine WarningMOB97 min
Dec 28, 8:42 AM CSTSpecial Marine WarningMOB68 min
Dec 28, 9:03 AM CSTAreal Flood WarningMOBChoctaw, Clarke, Washington, Wilcox27 hr

Nearby

River Flood Warnings in Florida, 2018River Flood Warnings in Alabama, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.